# SDR WRNA20130819012

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 61,439 hours, 15,740 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 608452M
- Part serial: 5017A
- Condition: Shorted
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: L
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING MX FOR NR 1 TANK, AFT PUMP OFF, THE PUMP HOUSING PROTECTOR COVER WAS BROKEN AT EACH SCREW ATTACH POINT AND THE CONNECTOR WAS SHORTED & BURNED.   THE LEFT AFT PUMP HOUSING, HARNESS, AND RCCB WERE REPLACED AND PROBLEM WAS CORRECTED (DMI CLEARED).
